# SDR HNAA2020063000187

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 50,240 hours, 43,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY LIGHT WAS INOPERATIVE, EXTERIOR.  R & R THE EMERGENCY BATTERY AND POWER SUPPLY IAW AMM 33-50-04-000/400-801A, OPS CHECKED GOOD.
